Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Orlov I. V., Romanenko I. A. Dominant Integrands Growth Estimates and Smoothness of Variational Functionals in Sobolev Spaces. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 4, pp. 422-431. DOI: 10.18500/1816-9791-2015-15-4-422-432

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
21.12.2015
Full text:
(downloads: 87)
Language: 
Russian
Heading: 
UDC: 
517.972:517.98:517.982

Dominant Integrands Growth Estimates and Smoothness of Variational Functionals in Sobolev Spaces

Autors: 
Orlov Igor Vladimirovich, V. I. Vernadsky Crimean Federal University
Romanenko Igor Alekseevich, V. I. Vernadsky Crimean Federal University
Abstract: 

For variational functionals in Sobolev spaces {W1,p} (1 ≤ p < ∞) we introduce a sequence of so-called dominant "growth estimates" for the gradient of appropriate order of the integrand, each of which guarantees the appropriate level of smoothness of variational functional in the C1-smooth points of the Sobolev space. Earlier studied K-pseudopolynomial representations of the integrand are particular cases of dominant growth estimates. However, unlike the pseudopolynomial case (p ∈ N), our approach enables us to consider variational problems on the complete Sobolev scale (1 ≤ p < ∞).

References: 
  1. Tonelli L. Fondamenti di Calcolo delle Variazioni. Bologna : Zanichelli, 1921–1923.
  2. Dacorogna B. Direct methods in the calculus of variations. N.Y. : Springer-Verlag, 1989.
  3. Jost J., Li-Jost X. Calculus of variations. Cambridge : Cambridge Univ. Press, 1998.
  4. Галеев Э. М., Зеликин М. И., Конягин С. В., Магарил-Ильяев Г. Г., Осмоловский Н. П., Протасов В. Ю., Тихомиров В. М., Фурсиков А. В. Оптимальное управление. М. : МЦНМО, 2008.
  5. Орлов И. В., Божонок Е. В. Дополнительные главы современного естествознания. Вариационное исчисление в простанстве Соболева H 1 : учеб. пособие. Симферополь : ДИАЙПИ, 2010.
  6. Кузьменко Е. М. Компактные экстремумы и компактно аналитические свойства вариационных функционалов в шкале пространств Соболева W1,p над многомерной областью. : дис. ... канд. физ.-мат. наук. Симферополь, 2014. 142 с.
  7. Orlov I. V. Compact-analitical properties of variational functionals in Sobolev spaces W1,p // Eurasian Math. J. 2012. Vol. 3, № 2. P. 94–119.
  8. Скрыпник И. В. Нелинейные эллиптические уравнения высшего порядка. Киев : Наук. думка, 1973.
  9. Schmeisser H.-J. Recent developments in the theory of function spaces with dominating mixed smoothness // Nonlinear Analysis, Function Spaces and Applications : Proc. of the Spring School held in Prague. May 30–June 6, 2006. Praha : Czech Academy of Sciences, Mathematical Institute, 2007. Vol. 8. P. 145–204.
  10. Орлов И. В., Стонякин Ф. С. Предельная форма свойства Радона–Никодима справедлива в любом пространстве Фреше // Современная математика. Фундаментальные направления. 2010. Т. 37. С. 55–69.
  11. Богачев В. И. Основы теории меры : в 2 т. Т. 1. М. ; Ижевск : НИЦ «Регулярная и хаотическая динамика», 2003.